Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is wheezing curable? alternative to medication?

is wheezing curable? what needs to be done apart from medicines..? I m fed up of this. I m ready to do anything for this. i m suffering for more than 10 years. Pls reply without using much scientific terms.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You have to be on medication for keeping your asthma under control. But for this your cooperation is as much important as your physician`s advice and involvement, You have to be on correct treatment & proper dosage. Appropriate way of taking inhaler medicines and being compliant on your part are vital aspects. Beside this you may try desensitization after undergoing allery testing. But this is also a temporary measure but may keep you symptom free for 6 to 12 months. You may practice deep breathing exercises and some yoga as it has been found to be useful.
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor